# SDR CALA2016061395446

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 59,116 hours, 12,503 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECTION SYS LOOP 1 FAILURE.  FIRE LOOP 1, LT ENGINE IS SHORTED.  ENGINE FIRE DETECTION CARD, LEFT.
